Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katy22

Benzaclin! Breaking Out After Clear Skin!

Recommended Posts

Hi! I've been using benzaclin for a while but I always get new bottles because they stop working.. After a week and a half or two.. At first they're amazing and my skin is almost clear but then they cause more acne? Should I keep using it or get new ones? What can be causing this?

post-482548-0-06307900-1438491190.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×